# SDR CA050419009

- Difficulty date: April 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 8,899 hours
- Engine: Garrtt TPE331*
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Part number: MS202194
- Condition: Binding
- Location: Power Lever
- Part time: 11,953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT DEPARTED & RETURNED WITH PRECAUTIONARY ENGINE SHUTDOWN DUE TO JAMMED POWER LEVER.  MX ABLE TO DUPLICATE SYMPTOMS. POWER LEVER CIRCUIT INSPECTED & IN RT SIDEWALL AT PULLEY ASSY, A SMALL SCREW NR 4 DIAMETER .375 INCH LONG FOUND IN IMMEDIATE VICINITY. SCREW MOVED TO PULLEY & SYMPTOMS WERE DUPLICATED.  INSPECTION OF AREA & CONDITION OF SCREW SHOW THAT SCREW NOT PART OF CURRENT AIRFRAME.   AS A PRECAUTION LT POWER CIRCUIT INSPECTED FOR FOREIGN OBJECTS AROUND THE PULLEY CLUSTER NONE WAS FOUND.  INDEPENDENT CONTROL CHECK WAS CARRIED OUT, AND THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT WITH NO FURTHER OCCURRENCE.  PICTURES OF SCREW AVAILABLE UPON REQUEST.
